Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``Vector measures and the strong operator topology''


Authors: Paul Lewis, Kimberly Muller and Andy Yingst
Journal: Proc. Amer. Math. Soc. 138 (2010), 3391-3391
MSC (2010): Primary 28B05, 46B28, 46B25
Published electronically: May 10, 2010
Original Article: Proc. Amer. Math. Soc. 137 (2009), 2345-2350
MathSciNet review: 2653967
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Typographical errors which changed important definitions in the paper ``Vector measures and the strong operator topology'' (Proc. Amer. Math. Soc. 137 (2009), 2345-2350) are addressed.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28B05, 46B28, 46B25

Retrieve articles in all journals with MSC (2010): 28B05, 46B28, 46B25


Additional Information

Paul Lewis
Affiliation: Department of Mathematics, University of North Texas, Box 311430, Denton, Texas 76203-1430

Kimberly Muller
Affiliation: Department of Mathematics and Computer Science, Lake Superior State University, 650 W. Easterday Avenue, Sault Ste. Marie, Michigan 49783-1699

Andy Yingst
Affiliation: Department of Mathematics, University of South Carolina, P.O. Box 889, Lancaster, South Carolina 29721

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10343-8
PII: S 0002-9939(10)10343-8
Received by editor(s): November 8, 2009
Published electronically: May 10, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.